# SDR VQI2017F00012

- Difficulty date: April 14, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: E0217XUU001A
- Condition: Failed
- Location: Emergency Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, EMERGENCY GENERATOR TEST FAILED.   R & R RELAY FIN 20XE IAW TSM 242400810804A.
